# SDR AALA201801099039

- Difficulty date: December 18, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,907 hours, 29,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090002000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF CABIN FLOORBEAM BETWEEN FR 64 AND FR 65, WATERLINE Z-500 AT LEFT BUTTLINE Y765. REPLACED FLOORBEAM PER SRM 51-42-11.
